Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

I have Recent ED


So are you saying Cialis also can have side effects? I’m sure its safer to take than Viagra though. So where is it you get your Cialis from? Will it be acceptable to ask my GP does he recommend me taking it? I mean it it a prescribed drug..or like a “back-street” drug?

Cialis is a prescribed drug just like Viagra. You can buy viagra, cialis, ect. On some online pharmacies which don’t require a psyical exam, unless your country outlaws this method.

Another thing that you mentioned was that you feel uncomfortable in larger groups. That is exactly how I felt in the midst of my psychological problems, which was odd for me because I’m a social person. If you go to the doctors you may have depression. If he wants to put you on medicine for this then becarefull on the medicine he prescribes. Most anti-depressants will lower libido. Wellbutrin however is one exception. In fact in some studies it has been known to do the very opposite. Go with this option if you do happen to have clinical depression.

Keep updated on your progress, sharing experiences will help us both out a great deal.

Well Spacephallisy you we’re right. Ive just read your reply since I came back and thats exactly what the doc is thinking about prescribing me. The main ones all end in “Oxetine”. Are these the ones that lower libido? Well I will be sure to mention to him next time that I’m already experiencing problems in the bedroom, and hopefully he will prescribe me this other one you speak of. You say go with this one, does that mean I actually have a choice of which ones to take? I mean dont different AD’s deal with different problems? If not then why doesnt everyone just have this libido increasing one? He didnt mention that one to me but ill be sure to check uo on it.

Scratch :up:

I recently checked out this wellbutrin you spoke of and found out that it does not increse libido, but it actually gives you a painful erection in some case and immediate action has to be taken otherwise you will lose possibility to have erections totally! So that ones now out of the question I would say!

So Spacephallisy are you over your problems now?period? Whats your current status?

LOL. Priapism would suck alot! You wouldn’t be able to pee for awhile.

I have never had any bad side effects from Wellbutrin but I had horrible effects from the ssri’s which are more popular forms of anti-depressants. They actually made me more depressed and gave me horrible nightmares. Although they did not lower my libido they did cause me to loose my ability to orgasm! I feel sorry for the woman who can’t have orgasms, it’s a pain in the ass!

For my current status dealing with the situation, I am completely over the psychological ED. I have sex about twice a week (which is pretty good since I’m single). However the trauma that I experienced has had long lasting effects on me. I am now more self conscious about sexual issues such as the size of my penis. I am perfectly average (6.75x5) and almost above average according to statistics. But something in the back of my mind tells me that I’m small and inadequate. Also, I do still have the fear of not getting it up, but it not nearly as overwhelming as it used to be.My motives for sex much of the time is so that I can prove myself. It’s very ironic that my self esteem went down so much and as a result I’m having more sex then I have had in my life. I would really prefer to be normal again in which I don’t consciously think of sex all the time.


All times are GMT. The time now is 07:42 PM.